i've been on topamax for alittle over two months now and after being on it for 3 weeks i've noticed EXTREME constipation and weightloss. and driving me mad.. the dr. keeps telling me that it doesnt cause constipation but it only started AFTER he added topamax to my meds and i can only go to the bathroom if i use a laxative( which everyone knows i cant keep using) i'm going crazy! my stomache hurts, i'm bloated and having gas and my sides hurt.. is this from the meds? they keep thinking its my colon but i'm not sure coz this only started with the topamax.. i'm using the meds my doctor gave me for the colon but its not doing any good for me..
also the weight loss is killing me too. i'm 5'4" and i'm down to 98 pounds and i look horrible and i'm still losing.. i cant eat, just drinking a glass of water makes me feel stuffed for hours. and even when a i DO eat i barely do.. i've lost 15 pounds in just barely 6 weeks this cant be healthy.. HELP! dont know what to do this seems to be the lowest dose (25mg in the am and pm) and i havent had any seizures since i've been using it!